# SDR SWAA2021031147789

- Difficulty date: February 8, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 39,462 hours, 23,697 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: #2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INBOARD FAN COWL FORWARD LOWER POSITION ON ENGINE 2 / REPAIRED INBOARD FAN COWL SKIN AT FWD LATCH (6 O'CLOCK) ENGINE 2 IAW EA #71-0060-21 REVISION #0 AND EA N. 21-171-00466 REV IR
